MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM¿ CRT-D; cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION MOMENTUM¿ CRT-D; cardiac resynchronization therapy defibrillator
Model Number G124
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Shock from Patient Lead(s) (3162)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate anti-tachycardia pacing (atp) and an inappropriate shock due to atrial fibrillation (af).The rate was accelerated into the ventricular fibrillation (vf) zone after atp was delivered, but a shock terminated the arrhythmia.Technical services (ts) discussed potential programming options for this device.This crt-d remains in service.No additional adverse patient effects were reported.

Brand Name
MOMENTUM¿ CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel, E91T8 62
EI   E91T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50569232
Report Number2124215-2026-46743
Device Sequence Number18768610
Product Code NIK
UDI-Device Identifier00802526589102
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2024
Device Model NumberG124
Device Catalogue NumberG124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age58 YR
Patient SexMale